# SDR ASAA2020012732032

- Difficulty date: January 27, 2020
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 15,361 hours, 4,858 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN AUTOLAND APPROACH, AIRCRAFT TOUCHED DOWN IN TOUCHDOWN ZONE AND IMMEDIATLY DEVIATED LEFT OFF CENTERLINE. GROUNDED - YES. DFCS FAULT HISTORY SHOWS NO FAULTS. ACCOMPLISHED DFCS LAND VERIFY TEST (GP 49) IAW AMM 22-11-00 & HGS SYSTEM TEST IAW SMM 34-36-00, OPS CHECKED NORMAL.
